Adaptive Nonlinear Model Following and Avoidance Under Uncertainty

Skowronski J.M. (1988) Adaptive Nonlinear Model Following and Avoidance Under Uncertainty. IEEE Transactions on Circuits and Systems, 35 9: 1082-1088. doi:10.1109/31.7567

Author Skowronski J.M.
Title Adaptive Nonlinear Model Following and Avoidance Under Uncertainty
Journal name IEEE Transactions on Circuits and Systems
ISSN 0098-4094
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1109/31.7567
Open Access Status Not yet assessed
Volume 35
Issue 9
Start page 1082
End page 1088
Total pages 7
Language eng
Subject 2200 Engineering
Abstract Nonlinearizable plant (several equilibria, strong nonlinearity, nonlinearly coupled) with uncertain but bounded parameters is controlled adaptively to follow or/and avoid a compatible reference model, in real (possibly stipulated) time. The technique used is that of the model reference adaptive control (MRAC) extended to the case at hand. The extension abandons the classical error equation. Instead it secures real time convergence to the diagonal in the Cartesian-product of the plant and model parameter-state spaces. Algorithms for signal adaptive feedback controller and adaptive laws are given. The results are applied to a robotic RP-manipulator with uncertain payload and inertia.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 18:26:28 EST by System User